IVF - soreness and progesterone?

(1 Post)
tumbleouttabed Tue 17-May-16 20:57:56

Hi all, I have never posted before but have been gratefully reading many of the threads in this section. I am in the 2ww following IVF (FET of day 5 blastocyst) for 2ndary infertility. DD is 3 going on 4 (had no trouble conceiving her naturally). I have been taking the oestrogen tablets and progesterone pessaries prescribed by my clinic. Now, 5 days post transfer I am starting to get a sore perineum and rectal area. (Sorry if TMI - may as well go for it for my first post....). This is not from taking the pessaries in themselves as I am doing those vaginally. I do often get a similar symptom in my natural cycle normally at about a week before AF. So (a) does anyone know if this is a side effect of progesterone or other; and (b) is this generally a bad sign that AF will come? Any thoughts or comments gratefully received. xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now